# SDR AALA202403207902

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 35,898 hours, 15,342 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR WOULD NOT RETRACT AS COMMANDED AFTER TAKEOFF. RED NOSE GEAR ANNUNCIATOR LIGHT ILLUMINATED THROUGHOUT LANDING AND TAXI IN. FOUND NOSE LANDING GEAR LOCK SENSOR S0846 OUT OF RANGE, REMOVED AND REPLACED NOSE LANDING GEAR LOCK SENSOR PER AMM 32-61-41.
